# SDR DALA2018052903710

- Difficulty date: May 27, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 54,907 hours, 18,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST 4 ROWS EMERGENCY LIGHTS INOP. R&R BATTERY PACK (M737) OPS CHK OK REF AMM 33-57.
